# SDR CA010301007

- Difficulty date: January 31, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,950 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600516003
- Condition: Damaged
- Location: Nr 2 Engine
- Component: PW123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE NR 2 ENGINE, THE LOWER POWER CONTROL CABLE WAS FOUND TO BE BLENDED TO MAX ALLOWABLE LIMITS IN THE AREA OF CONTACT WITH THE STEEL PULLEY JUST FORWARD OF THE FIREWALL. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
